MAUDE Adverse Event Report: MEDIVATORS SSD-102; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS SSD-102; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Codes Residue After Decontamination (2325); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported their ssd 102 automated endoscope reprocessor (aer) had blue droplets left in the basin after the reprocessing and air purge cycles.There is potential risk for high level disinfectant residuals left in the endoscope thus potential chemical colitis.A medivators field service engineer (fse) confirmed the ssd 201 aer was investigated and the tubing and reservoirs of the machine have been replaced.The chemistry of the machine was switched from cidex opa28 to rapicide opa28.The medivators fse stated the facility was experiencing hard water issues and recently installed a water softener.The water was tested within specification by medivators fse.The fse ran test cycles on the aer and all cycles were within specification.The facility recently confirmed the endoscopes are not leaking blue residue into the basin after they switched to rapicide opa28.This will continue to be monitored on the medivators complaint system.
 
Event or Problem Description
The facility reported their ssd 102 automated endoscope reprocessor (aer) had blue droplets left in the basin after the reprocessing and air purge cycles.There is potential risk for high level disinfectant residuals left in the endoscope thus potential chemical colitis.

Brand Name
SSD-102
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
plymouth MN 55447
MDR Report Key7899931
Report Number2150060-2018-00065
Device Sequence Number1434496
Product Code FEB
UDI-Device Identifier00677964035647
UDI-Public00677964035647
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;